# SDR SWIA202301002

- Difficulty date: January 2, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 37,923 hours, 37,520 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT CARGO DOOR, EXTERIOR SKIN REPAIR DOUBLER ( PREVIOUS REPAIR ) HAS CHAFFED AREAS ( 2 EACH ).     (C-CHECK RO 2/18/2023)    REMOVED & INSTALLED NEW REPAIR DOUBLER (-1) P/N 2024T-3 0.080 PO: T-58292 REF REO NO. 601R-52-31-310 REV -B DATED 2019-06-13, CRJ200 SRM51-42-21 AND SRM51-42-22SKYCARD 51-900-1003-SKY COMPLIED WITH
